MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. RELOAD- CURVED CUTTER STAPLER; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. RELOAD- CURVED CUTTER STAPLER; STAPLE, IMPLANTABLE
Catalog Number CR40G
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a low anterior resection procedure, the staple line is not complete when firing, it was cut & staple only half of bowel strum.Use suture to suturing anastomosis.The surgery was delayed by 10 minutes and completed successfully.No patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4) date sent: 2/10/2026 d4: batch # 911c27.An analysis of the product could not be performed since a physical sample was not received for evaluation.The lot/batch 911c27 history records were reviewed and certified by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.Additional information was requested and the following was obtained: 1.Is the current patient status known? the operation was success and safe.2.Was there any patient consequence or change in the post-operative care of the patient as a result of the event? no consequence or change.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
RELOAD- CURVED CUTTER STAPLER
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key24306198
Report Number3005075853-2026-01217
Device Sequence Number5227845
Product Code GDW
UDI-Device Identifier10705036001430
UDI-Public(01)10705036001430(17)290228(10)911C27
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K040038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCR40G
Device Lot Number911C27
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown